# SDR AALA980783

- Difficulty date: April 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N163AA
- Make and model: Doug DC-10-30
- Aircraft serial: 46914
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 475-502
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - LAV 'B' FLOOR SUPPORT CORRODED.  REPLACED FLOOR SUPPORT FOR LAV 'B' PER SRM 51-01-00-05.  TST:  91,033.07 HOURS. CYCLES:  18,134.  (X)
